# SDR SA07018

- Difficulty date: March 1, 2007
- Submitted: March 2, 2007
- Operation: Air carrier
- Aircraft: N102UW
- Make and model: Airbus A320-214
- Aircraft serial: 0844
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D30665105
- Condition: Faulty
- Location: Pax Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PIT - DURING OPERATIONAL TEST OF THE LEFT HAND, AFT DOOR EMERGENCY ESCAPE SLIDE, THE DOOR ONLY OPENED HALF-WAY, THE DOOR ASSIST BOTTLE DID NOT WORK, THE SLIDE COVER DID NOT FULLY RELEASE, AND THE BOTTOM HALF (UNDERSIDE) OF THE SLIDE DID NOT INFLATE.  MAINTENANCE REPLACED THE LEFT HAND, AFT DOOR EMERGENCY ESCAPE SLIDE.
